Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2019, Article ID 5368013, 14 pages
https://doi.org/10.1155/2019/5368013
Research Article

Robust Admissibilization for Discrete-Time Singular Systems with Time-Varying Delay

1School of Information and Automation Engineering, Qingdao University of Technology, Qingdao 266555, China
2School of Information Engineering, Weifang Vocational College, Weifang 262737, China

Correspondence should be addressed to Jian Chen; moc.361@cenaj

Received 21 May 2019; Revised 22 August 2019; Accepted 30 August 2019; Published 7 November 2019

Academic Editor: Jorge Rivera

Copyright © 2019 Dongdong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.